| Model Number |
2700TFX |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional narratives regurgitation/insufficiency of prosthetic valves may be caused by many different root causes.Surgical/percutaneous intervention may be indicated or required.The device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Event or Problem Description
It was reported that a 29mm pericardial aortic valve was disabled via a valve-in-valve procedure after an implant duration of 5 years, 5 months due to severe regurgitation.A 29mm transcatheter valve was implanted successfully.
Additional Manufacturer Narrative
A definitive root cause cannot be conclusively determined; however, patient factors likely caused or contributed.The device history record (dhr) was reviewed and showed that this device met all manufacturing and sterilization specifications for product release prior to distribution.No issues were identified that would have impacted this event.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.